posted Mon, 10/26/2026 - 06:45
202
Bloating on Tren Ace
ad
Has anyone else experience gut bloating while on Tren Ace? The last time I used in, I completed my cycle. I was very defined, though my stomach stuck out farther than my chest. This go around, I noticed it as soon as day 10, and I stopped the cycle there. Any answers, remarks or advice would be appreciated.
Stats
Age 44
BodyWeight 200lbs.
Height 5’8”
Bodyfat Unknown, estimate currently 18%
- Bookmark
- 0
- 0
What?? Idk how that can happen or why, but maybe you just have small pecs?? lmao
Do you have AIDS?
Not to my knowledge
You could try: more tren.
Otherwise my debloat stack is: 2g vitamin C, 5g taurine, 8g potassium per day
Appreciate the suggestion. I’ve been anywhere from 150mg-400mg a week, same damn thing happens. It almost looks like GH gut without the GH
- TheLost
-
14
-
- 10/26/2026 - 06:52
Permalink@shredski ... bro, dude stealing your avatar
Damn who the fuck is this guy
I’ve had this avatar for nine years. I’m not too active on the site, I just read mostly. If you’ve had it longer I’ll gladly change it, bro. Time for a new one anyway
just fucking with ya man.. doubt ski really cares
Yeah I know. I don’t talk on here much, but this issue has got me fucking perplexed
as for your original question... I've read a lot on the gut bloat, seems no one has a scenically proven answer. some people say digestion issues, so say its from large doses of GH. I've always got cut the fuck up on Tren.
I get cut up too, except for this. And I still have a big six pack. It just sticks out far. No GH in the mix.
Post a body shot in the fight club lol.
https://www.eroids.com/forums/general/off-topic/eroids-fight-club